# SDR HNAA2022041300164

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,415 hours, 45,731 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  635     34-15  2592212  12APR22  EVV  CLOSE
      NO AIRSPEED INDICATION ON CA'S SIDE ON TAKE OFF ROLL
FACT  12APR22  22:01  EVV
            T/S IN REF TO FIM TASK 34-22-00-810-812-A STEPS 8-11 SWAPPED IC 600S TO ORIGINAL POSITION.R/R IC600 100 IAW AMM 31-42-01.OPS CHECK GOOD.A/C OK FOR SERVICE.
